# SDR DL72S951138

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Fs 1223/1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, 3 LIGHTNING HOLES CRACKED VERTICAL WEB LT TORQUE BOX STA 1223, 1 EA LIGHTNING HOLE CRACKED VERTICL WEB RT TORQUE BOX 48 SEC STA 1323.  REPAIRED PER M/M 53 -11 - 0 PG 828.
